Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


re: which med is it?
Apr 22, 2012

Dr. Young,

I thought I was manic depressvie. I went to Psychiatrist. He said I was having medication withdrawl or adverse reaction. Besides the Isentress/Truvada I was taking a 30 mg tamazepam nearly every nite for several yrs.Other drugs included Alodipine and androgel. I built up some resistance to something suspect tamazepam. Over a week later still get waves of edginess, nervous, extreme uncomfort, no appetite, stomach issues, etc. Thee Psych gave me lamictal to take once a day maybe for weeks yet. The worst SEEMS to be behind me but not gone at all. Thats why I stopped everything for now until my mental health returns. After several ER trips and Dr. appts. Answers were hard to come by. No one really knew. Not taking any Valium or tamezpam AT ALL. COULd Isentress or Truvada interact with Benzo to make thing worse? A really bad week or so here. Thanks for any input. The first 3-4 days were extreme unpleasant manicness followed by the big low now comes in waves off and on of the symptoms I explained.

Response from Dr. Young

Hello and good to hear back.

There aren't any significant interactions between benzodiazepams, Isentress and Truvada. Sounds to me that you may have multiple other reasons for the symptoms you're experiencing other than the HIV medications, but a careful reassessment of all of your medications and their benefit and side effect profiles is in order.

Hope you feel better soon. BY



Previous
milk thistle.
Next
Fatigue extreme tiredness

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement